# SDR ASAA2016091217996

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,142 hours, 691 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000, FOUND MESSAGE 73-21382 ON NR 2 ENGINE, ESN 862900.  THE ENGINE POSITION SIGNAL IS OUT OF RANGE, LONG TIME FAULT.  ACFT GROUNDED.    IAW FIM TASK 73-22 TASK 806, INITIAL EVALUATION SHOWS NO RECENT FAULTS OR FAULT HISTORY.  PROBLEM FIXED WITH NR 2 EEC CHANGE. EEC TESTED GOOD, IAW AMM 73-21-00.
